By the nature of the disease, there are days where the pain is unbearable and gets old. Methotrexate can also cause some minor nausea, but persistent, each week, that can get old too. Talk with your Dr to discover which is which, actual depression or this craps just getting old. I have both! LOL, that is a bit of a joke. I am a poster person for Cymbalta, it saved my life, talk with your Dr.
Hello flenora. Long term illness, pain, grief of losing abilities, life style changes, all create the mental condition for depression. The use of an antidepressant and a supportive therapist will help you with this. Unfortunately you can't fix it alone. You can't ignore it as it gets worse. Meditation, therapy, finding the right medications for RA, diet changes, increasing exercise to maintain joints, the list is long enough for you to feel better. Pain doesn't go away completely but it can be treated. We shut down when faced with so many changes and start to feel helpless. That is depression, too.
There are various medications that you will encounter that heightens depression. The up side is that one recognizes the depression so it can be treated. That makes one less thing to deal with and gives one a better outlook, less fatigue.
Methotrexate rarely causes mood changes. Your doctor should know how you feel.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2017 • 6 answers
Updated 25 Dec 2012 • 1 answer
Updated 7 Aug 2012 • 2 answers
Updated 30 Jan 2014 • 4 answers
Methotrexate - Does Mtx continue to improve the RA sufferer even after 4-6 months? I am 63 and on my
Updated 24 Feb 2016 • 2 answers